“Adol 125mg Suppositories 10’s” has been added to your cart. View cart



Cetrizet D tablets 100's
KSh 3,800.00 Original price was: KSh 3,800.00.KSh 3,500.00Current price is: KSh 3,500.00.

Coldcap Syrup 100ml
KSh 230.00
Coldcap Original Capsules 12’s
KSh 200.00 Original price was: KSh 200.00.KSh 180.00Current price is: KSh 180.00.
1
People watching this product now!
Categories: Cough, colds and flu, Medical conditions
Description
- Description
- Coldcap original contains Paracetamol 400mg, Chlorpheniramine Maleate 4mg, Caffeine Anhydrous 30mg, Pseudoephedrine 30 mg per capsule.
It is used for colds,flu,sinus headache,runny nose,nasal and chest congestion. - How to use
- Adults and children aged 16 years and over:
Swallow two capsules every 4 – 6 hours as needed. Do not take more than 12 capsules in 24
hours. Swallow each capsule with a drink of water.
Children aged 12 years to 15 years:
Two capsules every 4-6 hours as needed. Do not take more than 8 capsules in 24 hours.
-Do not take more frequently than every 4 hours;
-Do not take for more than 7 days without asking your doctor;
-Do not exceed the recommended dose;
-Do not give to children under 12 years of age.
If you do not get better, talk to your doctor. - Precautions
- DO NOT take this medicine:
• If you are allergic to the active substances or any of the other ingredients of this medicine.
Do not take anything else containing paracetamol while taking this medicine. Do not take
with any other flu, cold or decongestant products.
Reviews (0)
Rated 0 out of 5
0 reviews
Rated 5 out of 5
0
Rated 4 out of 5
0
Rated 3 out of 5
0
Rated 2 out of 5
0
Rated 1 out of 5
0
Be the first to review “Coldcap Original Capsules 12’s” Cancel reply
Shipping & Delivery
We ship to all locations within Nairobi in 1 hour.
Reviews
Clear filtersThere are no reviews yet.